On the waring problem with Dickson polynomials in finite fields

Alina Ostafe*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We improve recent results of D. Gomez and A. Winterhof on the Waring problem with Dickson polynomials in finite fields. Our approach is based on recent advances in arithmetic combinatorics in arbitrary finite fields due to A. Glibichuk and M. Rudnev.

Original languageEnglish
Pages (from-to)3815-3820
Number of pages6
JournalProceedings of the American Mathematical Society
Volume139
Issue number11
DOIs
Publication statusPublished - Nov 2011

Fingerprint Dive into the research topics of 'On the waring problem with Dickson polynomials in finite fields'. Together they form a unique fingerprint.

Cite this